NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, December 20, 2014
I am 35 years old and have RA. I am on many medicaitons for my ra including Prednisone. My periods always lasted for 7 days. Then it went down to 3, then 2 and now it only last a day and a half. My family doctor told me that I was in perimenopause that was brought on by being on Prednisone for so many years. He also said that it would be ok if I don`t have a period any more. I started my period yesterday morning and it is 2:00 the next day and it is gone. Is it normal for perimenopause to make your periods shorter or is it any type of change could be a sign of perimenopause?
Your history is complicated, so this is difficult to easily answer. The periods could be normal, or could be early perimenopause. Some blood work might help answer the question. I'd ask your physician about it.
Cynthia B Evans, MD
Clinical Associate Professor of Obstetrics & Gynecology
College of Medicine
The Ohio State University